# SDR DALA2016122410064

- Difficulty date: December 22, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 313 HAS CORROSION AROUND FASTENERS AT ATTACH POINT FOR STR 30. BLENDED CORROSION ON FRAME AT STA 313 STR 30 AND FOUND TO BE OUT OF LIMITS ORG 0.050" REMAINING .039" WITHOUT TOOL TAG 6785 REPAIRED FRAME STA 313 STR 30 IAW B717 SRM 53-00-00 FIG 103 AND 53-20-07 REP 3 FIG 201.  (LP #2820014)
